I have received Epidural steroid injections and am having chronic leg cramps. At first the doctor said it was a rare side effect now after my third injection he is not sure. This is affecting both legs and is all night long. I take 1200 mg of gabapentin at bed time, one benadryl and two leg leg cramp with quinine and it is still unbareable any suggestions?
There must have been a problem that you had for taking the epidural steroids. I assume that was some sort of back ache. May be the problem has worsensd, leading to the cramps. Also, calcium deficiency, diabetes, hypothyroidism, peripheral vascular disease can also cause them. Sometimes, simply taking some salted drink itself might relieve the pain.
I do have a herniated disc which caused sciatica. I also have a little arthritis and slight scoliosis in my lower back, rheumatoid arthritis, fibromyalja, osteopenia and vitamin d deficiency (which should be okay just ended a 12 week of vitamin D pills that I took once a week. Someone suggested that I drink Gatorade which I did and last night wasn't so bad I was able to get a good amount of sleep.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.